# SDR DHL9880615C

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5280 · Landing Gear Doors
- Part: Brackett
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT MAIN LANDING GEAR STRUT CENTER DOOR AFT LOWER BRACKET CRACKED AT I/B ATTACH POINT.  REMOVED AND REPLACED BRACKET PER MM 32-1-21.
